# SDR CALA2024122003139

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 119,809 hours, 12,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR AFT EMERGENCY LIGHTING BATTERY PACK M 33098 TEST FAILED.   CABIN DOOR R2 AFT EMERG LIGHTING BATTERY PACK M33098 REPLACED AND INSTALLATION CHK AS PER AMM 33-51-06 TEST OK IDT APPROVED BY HX161779
